A 19-year-old member asked:
i was put on antibotics for a jaw infection. since then i have retained a fever, fainted, and feel nauseous and sleepy. could this be an emergency?
2 doctor answers
Dr. Keegan Duchicela answered
13 years experience Family Medicine
Get checked out!: All the things you describe aren't good signs of healing. We typically expect a person's temperature to improve after starting antibiotics. The nausea could be a side effect of the antibiotics, but feeling sleepy and fainting could be the infection getting worse. Talk to your doctor asap. Meaning today. If you can't get ahold of your doctor for whatever reason - go to an urgent care or ed.
Answered on Nov 7, 2018
Dr. Arnold Malerman answered
52 years experience Orthodontics
Infected jaw: What's causing jaw infection? If it's from a tooth, antibiotics alone will not cure. Your symptoms should be reported to whoever prescribed the antibiotics. Would suggest you consult with Dentistor Oral Surgeon.
Answered on Dec 23, 2018
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Two months ago i went to bed feeling fine woke up the next morning as i was getting out of bed i got a verry sharp pain on my right shoulderand have been dealing with it since then what could be happening
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!